| Catalog Number |
03.641.004 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on an unknown date in 2023 during routine incoming inspection of a loaner set, the torque wrench in question was found to be out of spec.The product was tested using a calibrated torque meter, the measured torque value was higher than the drawing specifications.There was no reported patient or procedure interaction.No further information is available to report.This report is for a socket wrench for veptr nut.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B3: event occurred on an unknown date in 2023.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: a product investigation was conducted: service and repair evaluation: the customer reported, that the device 03.641.004, socket wrench for veptr nut was found to be out of drawing specification.The torque tested high.The repair technician reported, that device failed high, during evaluation of service limits.The device maximum peak was higher than the accepted torque range.The cause of the issue is torque test was high.Reason for repair was torque test high.The item is not repairable, per the inspection sheet.The evaluation was confirmed.H6: device history record (dhr) review conducted: part # :03.641.004, synthes lot #: (b)(6), supplier lot #: (b)(6), release to warehouse date: 07 aug 2020, supplier: (b)(4).No ncrs were generated, during production.Review of the device history record(s) showed, that there were no issues, during the manufacture of this product and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.